# SDR ASAA0080257

- Difficulty date: April 27, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20495054
- Part serial: 4594
- Condition: Leaking
- Location: Lt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

OAK: FLIGHT DIVERTED DUE TO FUMES IN THE AFT CABIN AFTER TAKEOFF. THE RIGHT AFT LAV SMOKE DETECTOR CHIMES SOUNDED APPROX. TEN TIMES. LANDED WITHOUT INCIDENT, MX FOUND THE LEFT COOLING TURBINE LEAKING OIL. REPLACED COOLING TURBINE. PERFORMED HIGH PRESSURE DUCTING BURNOUT AND AIR QUALITY CHECK; NO ODORS OR DISCREPANCIES NOTED.
